By using the effective notion of the approximate roots of a polynomial, we describe the equisingularity classes of irreducible curve singularities with a given Milnor number.

Effective construction of irreducible curve singularities / ASSI A.; BARILE M. - In: INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE. - ISSN 1814-0432. - 1(2006), pp. 125-149.

Effective construction of irreducible curve singularities

BARILE, Margherita
2006

Abstract

By using the effective notion of the approximate roots of a polynomial, we describe the equisingularity classes of irreducible curve singularities with a given Milnor number.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11586/19451
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact